Skip to Content

Has anyone found with bipolar depression and Latuda use that it can make you not able to think?

Responses (3)

Sidekick55 4 Nov 2017

I used to feel that way on it. It eventually just went away. It might be quieting your mind and the big difference feels like you aren’t thinking. I take mine at night to avoid grogginess.

bold_be2uty 4 Nov 2017

If you find this medication has too many side effects, you can try and go on Lamictal. I have been on it for a month and feel great. I am now on 50mg and hope to go up more. The only thing is ringing in the ears. It is tolerable.

Iamholyandblameless 1 day 9 hours ago

Please note, I am not a doctor but as someone who cares about God's little children, I would please ask you not to take any medication and just eat and be yourself. Babies cry automatically for certain reasons. Grown ups do too! Uncontrollable crying could be your body telling you, to eat!!! Eat broccol it stops itching. Eat honey, it brightens the eyes. Eat bread! It keeps you from going to the bathroom every two minutes. Drink milk. It gives you energy and stops uncontrollable crying spells! Please listen to your body. But I don't suggest eating bread and drinking milk together. Again, I am not a doctor. I read peanuts get rid of anxiety and I think this is true since, suprisingly, I was able to go to my nephews graduation without having an anxiety attack! But I ate the DRY ROASTED UNSALTED only peanuts, with no extra stuff and I added my own salt.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions